# SDR DXTA2022101071830

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N795QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20641
- Aircraft time: 6,529 hours, 3,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: HEARD A LOUD POP AS A CREW MEMBER WALKED UP THE STAIRS. IT LOOKS LIKE IT IS HANGING LOWER NOW AND CONTACTS THE FUSELAGE WITH WEIGHT ON THE DOOR. WE ATTEMPTED TO CLOSE DOOR AND IT REMAINS APPROX 4" OPEN AND WILL NOT SECURE.  PERFORMED EXTERNAL GVI OF PASSENGER DOOR. NO DISCREPANCIES NOTED AT THIS TIME. PERFORMED INTERNAL GVI OF PASSENGER DOOR. NO DISCREPANCIES NOTED AT THIS TIME. VERIFIED DOOR IS PROPERLY ALIGNED WHEN CLOSED. NO DISCREPANCIES NOTED AT THIS TIME. OPENED AND CLOSED MED VARIOUS TIMES AND DID NOT ENCOUNTER ANY ISSUES PULLING THE HANDLE TO OPEN OR PUSHING THE HANDLE TO CLOSE. THERE IS NO BINDING OF THE MOTOR. INSPECTED DOOR CABLE AND REEL ASSEMBLY. NO DISCREPANCIES NOTED AT THIS TIME. CONTACTED MCC WITH FINDINGS AND THEY'VE CHOSEN TO RELEASE THE AIRCRAFT AT THIS TIME. ALL WORK PERFORMED PER  350 AMM 52-11-00.
